DAA decreasing libido?

  1. DAA decreasing libido?


    DAA 1 week later - no more mojo
    I'm 29 I started taking 3g of DAA 2x a day for 3 days. now I'm down to 3g first thing in the am on empty stomach, 400 mg caffeine(just finished EC stack), 3g Arginine EE and 2 NOW Adam multi's, after breakfast. I normally have an almost annoying libido. but now, almost nothing after 1 full week of adding DAA. I noticed the same kind of thing on Trib. is this normal? I took a Cialis just before starting this(crazy am wood for 3 days after don't have ED just trying to kill the wife in the sack, lol) but then stopped. (FYI Cialis boost test after workouts). Anyway my libido is meh right now and I'm wondering if I need to add Inhibit-E. Kind of worried here!


  2. Quote Originally Posted by eyenstein View Post
    DAA 1 week later - no more mojo
    I'm 29 I started taking 3g of DAA 2x a day for 3 days. now I'm down to 3g first thing in the am on empty stomach, 400 mg caffeine(just finished EC stack), 3g Arginine EE and 2 NOW Adam multi's, after breakfast. I normally have an almost annoying libido. but now, almost nothing after 1 full week of adding DAA. I noticed the same kind of thing on Trib. is this normal? I took a Cialis just before starting this(crazy am wood for 3 days after don't have ED just trying to kill the wife in the sack, lol) but then stopped. (FYI Cialis boost test after workouts). Anyway my libido is meh right now and I'm wondering if I need to add Inhibit-E. Kind of worried here!
    I wouldn't add the inhibit E- give a few more days and I'm sure it will increase for ya

    Serious Nutrition Solution ~~

    mw at seriousnutritionsolutions dot com
    Labor day sale- http://anabolicminds.com/forum/suppl...ml#post5068496

  3. Quote Originally Posted by mw1 View Post
    I wouldn't add the inhibit E- give a few more days and I'm sure it will increase for ya
    agreed with this. IIRC i didn't notice anything for the first 7+ days taking DAA
    •   
       


  4. It takes some time so I'd give it another week. Don't add in the Inhibit-E yet. That would go well in about the beginning of the third week.
    Serious Nutrition Solutions rep

  5. Yeah, no need adding in the Inhibit-E. Are you sure it is the DAA? If it doesn't get better after 1 week drop the DAA and see if it returns. Can be your CNS needing a break also..
    SNS - Serious Nutrition Solutions
    My advice is exclusively my own and may not correspond with the views of SNS
    Questions or concerns? → conny[@]seriousnutritionsolutions.com

  6. Quote Originally Posted by mw1 View Post
    I wouldn't add the inhibit E- give a few more days and I'm sure it will increase for ya
    I figured I'd give it a few, I do feel stronger, and I have a swagger/alpha feeling and just overall well being but in the back of my head I want someone to give me a reason to destroy their face. Thanks guys!
  

  
 

Similar Forum Threads

  1. Replies: 16
    Last Post: 07-04-2011, 09:56 AM
  2. Replies: 1
    Last Post: 07-28-2010, 06:25 PM
  3. Effects of Decreasing Testosterone
    By phyviti in forum Male Anti-Aging Medicine
    Replies: 1
    Last Post: 02-08-2010, 12:54 PM
  4. Decreasing effectiveness of caffeine
    By Rugger in forum Supplements
    Replies: 6
    Last Post: 01-27-2009, 12:18 PM
  5. puffy nipples decreasing
    By locknid in forum Anabolics
    Replies: 9
    Last Post: 04-18-2003, 01:01 AM
Log in
Log in